Publications with M. Gilchrist

All publications by Martin Gilchrist and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:491 Gilchrist, M., & Shelah, S. (1996). Identities on cardinals less than \aleph_\omega. J. Symbolic Logic, 61(3), 780–787. arXiv: math/9505215 DOI: 10.2307/2275784 MR: 1412509
Sh:583 Gilchrist, M., & Shelah, S. (1997). The consistency of ZFC + 2^{\aleph_0}>\aleph_\omega+\mathcal I(\aleph_2)=\mathcal I(\aleph_\omega). J. Symbolic Logic, 62(4), 1151–1160. arXiv: math/9603219 DOI: 10.2307/2275632 MR: 1617993